# SDR AU000638

- Difficulty date: September 1, 2000
- Submitted: September 1, 2000
- Operation: General aviation
- Make and model: Bag JETSTM3201
- Engine: Garrtt TPE33112UA
- Propeller: Mcauly 4HFR34C653
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Fuel Control
- Part number: 89778025
- Condition: Out Of Adj
- Location: Rt Engine
- Part time: 7,829 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: E, R, J
- Precautionary procedure: C

## Discrepancy

(AUS) RT ENGINE FUEL CONTROL UNIT OUT OF ADJUSTMENT.
